# SDR AALA201605049002

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,890 hours, 1,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS PANEL CHECK DOOR PRESS & DOES NOT SHOW GREEN ON CIDS PANEL WHEN ARMED.  SHOWING ARMED IN COCKPIT.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-11-14.
